# SDR HNAA2021020200039

- Difficulty date: January 15, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 46,934 hours, 43,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL LOWER WEB HAS GOUGES, HOLES IN SKIN.....REPAIRED CARGO DOOR INTERNAL LOWER WEB GOUGES, AND HOLES IN SKIN IAW PIEDMONT EO1-52-21-0019.
